Quotient operators and the open mapping theorem

Thumbnail Image

Date

2018

Authors

Mahesh, Krishna, K.
Johnson, P.S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

Quotients of bounded operators on normed spaces have been discussed. Open mapping theorem for quotients of bounded operators and its consequences are given. 2018, University of Nis. All rights reserved.

Description

Keywords

Citation

Filomat, 2018, Vol.32, 18, pp.6221-6227

Endorsement

Review

Supplemented By

Referenced By